# SDR 2008UALA02743

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,655 hours, 20,720 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 0551
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1L DOOR ESCAPE SLIDE BOTTLE PRESSURE LOW.  FOUND DURING NR 3 SERVICE. REPLACED SLIDE, TESTS GOOD.
